My mother is 50 years old and a patient of high bp. Recently she took 2 painkillers for low back pain. Will that affect her heart?

Possibly. In general, most pain medications do not interfere with medications for high blood pressure. However, anytime you get a new medication, you should check with either your pharmacist or internist to make sure it doesn't interfere with prior medications or medical problems. This is especially important if you are getting medications from different physicians.

Related Questions

I been having heart burn even if I don't eat anything lower back pain what could it b?

Possible GERD. GERD is gastroesophageal refulx disease. What causes your symptoms? Food? Spicy? Alcohol? Caffeine? Chocolate? Have you had an upper endoscopy to evaluate your esophagus and stomach? Have you ever had an ulcer? Do you take Maalox? Omeprazole? See your doctor. You may need an upper GI test or Endoscopy? Possible hiatla hernia. Read more...

Really bad lower back pain. Dr said I think was muscular but pain is radiating down hips. Aside from this been getting a lot of heart palpitatiions?

R/O SCIATICA. R/O SCIATICA. You need a full exam and focused Neuro exam with reflexes Checked. Also X-ray of lumbar spine and if no improvement an MRI to rule out arthritis a bulging disc or congenital back issue. Till then no heavy lifting F/U with doctor for medical treatment. NSAID/Muscle Relaxant. Also start a GF DIET WHOLEAPPROACH.COM& focus on WG LOSS. CARDS eval: EKG/ECHO/EVENT MONITOR. Read more...
Persevere.ItWillPass. Back pain sucks! Big time.It's a plague of upright hominids and modern life. Stress. Sitting and driving too much. Not enough exercise/stretching. Bad posture, whatever.Yes it's probably muscular & you have age on your side.The palpitations could be from the pain and stress/sleep deprivation and/or any medications you're taking.Have faith you'll get better.It will take time and effort on your part. Read more...

Since 6th grade I get episodes of horible lower back pain I now also get horrible heart burn, and hypoglycemic episodes. Could this be my panecrious?

More than one proble. One diagnosis- is diabetes , gasrtitis can be other --- life style of junk food can make difference. Evaluation must include - abdominal scan u need specialist evaluation -prefer endocrinologist andg i .No sport injury or trauma-back issue seems minor. Read more...